How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Debbie Your Own Question
Dr. Debbie
Dr. Debbie, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 5034
Experience:  Companion animal veterinarian practicing for over 10 years.
4801514
Type Your Dog Veterinary Question Here...
Dr. Debbie is online now
A new question is answered every 9 seconds

my dog licked some cortizone-10 cream, now he acting funny,

Resolved Question:

my dog licked some cortizone-10 cream, now he acting funny, what should i do?
Submitted: 5 years ago.
Category: Dog Veterinary
Expert:  Dr. Debbie replied 5 years ago.

Hello:

Let me ask a few questions about Tex:

How long ago did Tex lick the cortisone cream?

What was the cream applied to or did he chew the tube?

How is he acting funny?

Customer: replied 5 years ago.
about 2 hrs ago, we applied it to him for the itching around his rear end, he walks around like he is drunk, want to get on the table, and want's to be held,and is trimbling,and will not eat a cookie, we know he is sick by this.thanks
Expert:  Dr. Debbie replied 5 years ago.

Normally cortisone cream will not make a pet sick, especially in that small amount --but every pet reacts individually to any type of medication just like people do. I would go ahead and rinse out his mouth with copious amounts of water. You can squirt it in there with a dropper or syringe. Make sure and rub a qtip or something up around his gums and inside his cheeks to clean any residue.

 

You can give him some benadryl in case he is having an allergic reaction to the medication. Let me know his weight and I can give you a dose.

 

Dr. Debbie

Customer: replied 5 years ago.
he weighs 14 lbs
Expert:  Dr. Debbie replied 5 years ago.
You can give him either one teaspoon of the liquid benadryl or 1/2 of a 25 mg tablet.
Dr. Debbie and 2 other Dog Veterinary Specialists are ready to help you